MathSciNet Relay Station
MathSciNet bibliographic data
MR2079444 (2005b:90055) 90B36 (60E10 90B25)
Cai, Xiaoqiang; Sun, Xiaoqian; Zhou, Xian Stochastic scheduling subject to machine breakdowns: the preemptive-repeat model with discounted reward and other criteria. Naval Res. Logist. 51 (2004), no. 6, 800–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement